American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 235 found      Go to page: 1 2 3 4 5 6 7 > >>

[120] Introduction to Artin $L$-functions. Fields Institute Monographs 20 (2009) 265-269.
Book volume table of contents
View Article: PDF

[121] Maass wave forms. Fields Institute Monographs 20 (2009) 213-217.
Book volume table of contents
View Article: PDF

[122] Automorphic representations. Fields Institute Monographs 20 (2009) 21-27.
Book volume table of contents
View Article: PDF

[123] The Rankin-Selberg method. Fields Institute Monographs 20 (2009) 219-225.
Book volume table of contents
View Article: PDF

[124] Eulerian integral representations. Fields Institute Monographs 20 (2009) 37-43.
Book volume table of contents
View Article: PDF

[125] Converse theorem of Cogdell and Piatetski-Shapiro. Fields Institute Monographs 20 (2009) 183-185.
Book volume table of contents
View Article: PDF

[126] The unramified calculation. Fields Institute Monographs 20 (2009) 51-57.
Book volume table of contents
View Article: PDF

[127] Gaëtan Chenevier and David Renard. Characters of Speh representations and Lewis Caroll identity. Represent. Theory 12 (2008) 447-452. MR 2465802.
Abstract, references, and article information   
View Article: PDF

[128] G. Chenevier and L. Clozel. Corps de nombres peu ramifiés et formes automorphes autoduales. J. Amer. Math. Soc. 22 (2009) 467-519. MR 2476781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Taku Ishii and Tomonori Moriyama. Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008) 5683-5709. MR 2425688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Joseph Shalika, Ramin Takloo-Bighash and Yuri Tschinkel. Rational points on compactifications of semi-simple groups. J. Amer. Math. Soc. 20 (2007) 1135-1186. MR 2328719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Ehud Moshe Baruch and Stephen Rallis. On the uniqueness of Fourier Jacobi models for representations of $U(n,1)$. Represent. Theory 11 (2007) 1-15. MR 2276364.
Abstract, references, and article information   
View Article: PDF

[134] Andrew Knightly and Charles Li. Groundwork. Math. Surveys Monogr. 133 (2006) 195-225.
Book volume table of contents   
View Article: PDF

[135] Andrew Knightly and Charles Li. Traces of Hecke operators. Math. Surveys Monogr. 133 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[136] Andrew Knightly and Charles Li. Odds and ends. Math. Surveys Monogr. 133 (2006) 49-194.
Book volume table of contents   
View Article: PDF

[137] Andrew Knightly and Charles Li. Traces of Hecke Operators. Math. Surveys Monogr. 133 (2006) MR MR2273356.
Book volume table of contents   

[138] Andrew Knightly and Charles Li. Computation of the trace. Math. Surveys Monogr. 133 (2006) 279-332.
Book volume table of contents   
View Article: PDF

[139] Andrew Knightly and Charles Li. The trace formula. Math. Surveys Monogr. 133 (2006) 227-277.
Book volume table of contents   
View Article: PDF

[140] Andrew Knightly and Charles Li. Applications. Math. Surveys Monogr. 133 (2006) 333-361.
Book volume table of contents   
View Article: PDF

[141] Stephen Devlin and Jason Schultz. Waldspurger's involution and lifting of characters. Proc. Amer. Math. Soc. 135 (2007) 911-919. MR 2262890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Goran Muic. On the non-unitary unramified dual for classical $p$--adic groups. Trans. Amer. Math. Soc. 358 (2006) 4653-4687. MR 2231392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Akshay Venkatesh. The Burger-Sarnak method and operations on the unitary dual of $\mathrm{GL}(n)$. Represent. Theory 9 (2005) 268-286. MR 2133760.
Abstract, references, and article information   
View Article: PDF

[145] Tetsuya Takahashi. On some constants in the supercuspidal characters of $\operatorname{GL}_l$, $l$ a prime $\neq p$. Trans. Amer. Math. Soc. 357 (2005) 2509-2526. MR 2140448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] U. K. Anandavardhanan, Anthony C. Kable and R. Tandon. Distinguished representations and poles of twisted tensor $L$-functions. Proc. Amer. Math. Soc. 132 (2004) 2875-2883. MR 2063106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Yuval Z. Flicker. Automorphic forms on $\operatorname{PGSp}(2)$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 39-50. MR 2048430.
Abstract, references, and article information   
View Article: PDF

[148] David Ginzburg, Dihua Jiang and Stephen Rallis. On the nonvanishing of the central value of the Rankin-Selberg $L$-functions. J. Amer. Math. Soc. 17 (2004) 679-722. MR 2053953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Goro Shimura. Quadratic Diophantine equations. Math. Surveys Monogr. 109 (2004) 93-137.
Book volume table of contents   
View Article: PDF


Results: 120 to 149 of 235 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia